Georgia, 2009Hail and Damaging Winds in Georgia, June 18, 2009
June 18, 2009 · NWS JAX · 14 events in 9 counties and zones
An MCS crossed over southeast Georgia during the morning. The remnant upper level short wave trough crossed over northeast Florida during the afternoon which destabilized the atmosphere significantly to yield numerous severe storms in the afternoon and evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An MCS crossed over southeast Georgia during the morning. The remnant upper level short wave trough crossed over northeast Florida during the afternoon which destabilized the atmosphere significantly to yield numerous severe storms in the afternoon and evening. The modified KJAX 12Z sounding indicated surface based lifted indices of -8 and CAPES of 4200 J/kg were possible during maximum heating.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 18, 1:02 AM EST, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 18, 1:02 AM EST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
202 AM EDT THU JUN 18 2009
...ADDITIONAL SEVERE STORMS TODAY...
...HOT TEMPERATURES CONTINUE WITH HEAT ADVISORIES POSSIBLE BY FRIDAY...
.SHORT TERM...WITH UPPER RIDGE AXIS TO THE WEST...PATTERN FEATURES
INCLUDE ABOVE NORMAL TEMPS...UNSTABLE CONDITIONS...AND PERIODIC
MCS DEVELOPMENT AS UPPER LEVEL DISTURBANCES SPILL OVER EASTERN
SIDE OF RIDGE. ONE SUCH FEATURE DEVELOPED LAST EVENING ON THE EAST
COAST SEABREEZE YESTERDAY AFTERNOON AND PROPAGATED SOUTHWEST WITH
MID LEVEL STEERING FLOW PRODUCING SCT REPORTS OF MAINLY LARGE
HAIL. ACTIVITY HAS SINCE PUSHED OUT OF THE AREA WITH JUST LIGHT
RESIDUAL SHOWERS OVER SOUTHWEST PORTIONS OF THE AREA.
NO REST FOR THE WEARY AS NEXT MCS IS ALREADY UNDERWAY WITH A LONG
HISTORY OF SEVERE WX. STORM PROPAGATION HAS BEEN CLOSE TO 40 KNOTS
WHICH BRINGS IT INTO OUR NORTHERN CWA PRIOR TO 11Z. SEVERE
THUNDERSTORM WATCH IS ALREADY OUT AND WITH CURRENT STEERING
FLOW...EXPECT MAINLY THE NORTHEAST THIRD OF MY GA COUNTIES TO BE
AFFECTED BEFORE THE COMPLEX MOVES OFFSHORE. WILL NEED TO WATCH
CLOSELY THE WESTERN EXTENT OF ACTIVITY FOR ADDITIONAL DEVELOPMENT
AS LATEST MSAS INDICATES POTENTIAL ELEVATED INSTABILITY TO WORK
WITH TONIGHT. MAIN THREAT WILL OF COURSE BE THE WINDS WITH JUST
THE PROPAGATION SPEED ITSELF PRODUCING DAMAGING WINDS...BUT WILL
ALSO HAVE HAIL POTENTIAL AS WELL AS GUSTNADOES ON THE LEADING EDGE
OF MCS.
THE GOOD NEWS IS THE POP FORECAST WILL BE RELATIVELY EASY FOR THE
SHORT TERM AND WILL JUST BE A PRODUCT OF EXTRAPOLATION. THE BAD
NEWS IS THE AFTERNOON FORECAST WILL BE PROBLEMATIC TO SAY THE
LEAST DUE TO THE DISRUPTIVE EFFECTS OF MCS ON DIURNAL CONVECTIVE
CYCLE. FOR NOW WILL ASSUME THAT RESIDUAL ENERGY AND OUTFLOWS FROM
MCS WILL BE IN PLAY FOR MAX HEATING AND AFFECT PRIMARILY THE
FLORIDA PORTION OF THE AREA THIS AFTERNOON. THIS ALONG WITH
SEABREEZE DEVELOPMENT COULD RESULT IN ANOTHER MCS...THIS TIME
FORMING RIGHT OVER OUR AREA AND ADVECTING SOUTH AND SOUTHWEST OF
THE REGION BY THIS EVENING. WILL ALSO NEED TO MONITOR CONDITIONS
UPSTREAM ONCE AGAIN AS ADDITIONAL SHORTWAVE ACTIVITY IS FORECAST BY
THE MODELS TO APPROACH THE AREA LATE IN THE EVENING.
SUBTLE BUT MEANINGFUL CHANGES IN STORE FOR FRIDAY AS MID LEVEL
RIDGE AXIS SHIFTS SLIGHTLY EASTWARD. THIS WILL FURTHER SOLIDIFY
CAP OVER THE AREA WHILE ALSO ENSURING ANY UPSTREAM SHORTWAVE
ACTIVITY MISSES THE AREA TO THE EAST. BUILDING RIDGE WILL ALSO
RESULT IN CONTINUED HOT TEMPERATURES WITH HEAT INDICES POSSIBLY
REACH ADVISORY LEVELS OVER 110 DEGREES.
SAME STORY FOR SATURDAY WITH PERHAPS EVEN DRIER CONDITIONS IN
STORE. LOWER DEWPOINTS MAY MIX DOWN LOWER THAN MODELS PROJECT BUT
FEEL WE WILL STILL BE CLOSE TO ADVISORY CRITERIA FOR HEAT INDICES.
POPS WILL BE MINIMAL WITH SLIGHT CHANCE AT BEST FOR MAINLY
SOUTHERN SECTIONS.
.LONG TERM...UPPER HIGH BEGINS TO RETROGRADE LATE SUNDAY IN
RESPONSE TO DIGGING UPPER LOW OFF THE NEW ENGLAND COAST. THIS WILL
ONCE AGAIN ALLOW UPPER ENERGY TO DIVE INTO THE AREA WITH QUASI
LINEAR CONVECTIVE SYSTEM INDICATED BY THE GFS TO AFFECT THE AREA
LATE SUNDAY NIGHT. EVENTUALLY MODELS SHOW A SURFACE FRONT SAGGING
INTO THE AREA THROUGH EARLY NEXT WEEK...FURTHER INCREASING
THUNDERSTORM CHANCES. STILL UNCLEAR IF THIS FRONT CLEARS US TO THE
SOUTH OR REMAINS DRAPED ACROSS THE REGION. ONLY CERTAINTY IS THAT
TEMPERATURES WILL BE MARGINALLY COOLER THAN THIS WEEK AND RAIN
CHANCES WILL BE HIGHER FOR AT LEAST A PORTION OF THE FORECAST AREA.
&&
.AVIATION...WILL INCLUDE TEMPO GROUP FOR MCS WHICH LOOKS TO AFFECT
SSI THIS MORNING. OTHERWISE...AFTERNOON TSRA CHANCES REMAIN TOO
LOW FOR TEMPO GROUPS AND WILL JUST COVER WITH VCST FOR NOW.
&&
.MARINE...WINDS AND SEAS TO REMAIN AT OR BELOW 15 KNOTS AND 3 FEET
OR LESS THROUGH THE PERIOD. MOSTLY OFFSHORE FLOW EXPECTED EXCEPT
FOR AFTERNOON SEABREEZES. MCS LOOKS TO AFFECT THE NORTHERN EXTENT
OF COASTAL WATERS WITH SEVERE STORMS THIS MORNING BEFORE BECOMING
MORE ISOLATED IN NATURE LATER IN THE DAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 97 73 100 75 / 20 10 0 0
SSI 90 77 94 78 / 20 0 0 0
JAX 94 74 99 76 / 20 10 10 10
SGJ 91 75 95 76 / 20 0 10 10
GNV 95 72 97 74 / 40 20 20 20
OCF 94 72 96 74 / 40 10 20 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
DEESE/CARROLL/
Hazardous weather outlook, Jun 18, 2:26 AM EST, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
326 AM EDT THU JUN 18 2009
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-190730-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
326 AM EDT THU JUN 18 2009
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
...SEVERE THUNDERSTORM WATCH NUMBER 456 IN EFFECT THROUGH 700 AM FOR
PORTIONS OF SOUTHEAST GEORGIA...
...HEAT INDICES ONCE AGAIN 100 TO 105 THIS AFTERNOON...
A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTH AT 40
MPH ACROSS THE NORTHERN HALF OF THE GEORGIA PORTION THROUGH EARLY
THIS MORNING. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND
WIND GUSTS OVER 60 MPH IN THE WATCH AREA...GENERALLY NEAR AND
NORTH OF A DOUGLAS TO BRUNSWICK LINE. FREQUENT CLOUD-TO-GROUND
LIGHTNING IS ALSO EXPECTED. RESIDENTS ARE ADVISED TO LEAVE THE
ALARM FEATURE ON THEIR NOAA WEATHER RADIOS ON THROUGH THIS MORNING.
IT REMAINS UNCERTAIN AS TO HOW MUCH STRENGTH THIS COMPLEX RETAINS
AS IT PROGRESSES SOUTH OF THE WATCH AREA. IT IS POSSIBLE THAT
ADDITIONAL DEVELOPMENT THROUGH THIS AFTERNOON COULD BE SPAWNED
FROM THIS SYSTEM...EVEN INTO THE FLORIDA PORTION AND RESIDENTS
SHOULD REMAIN ALERT FOR ADDITIONAL WATCH ISSUANCES.
DUE TO THE COMBINATION OF VERY WARM TEMPERATURES AND HIGH HUMIDITY...
AFTERNOON HEAT INDEX READINGS OF 100 TO 105 WILL PRECEDE THE ARRIVAL
OF THE SEA BREEZE FRONT AND PERSIST LONGER FOR INLAND AREAS. EFFECTS
OF THE HEAT CAN BE MINIMIZED BY REDUCING OUTDOOR
ACTIVITIES...DRINKING PLENTY OF WATER OR FLUID REPLENISHING
BEVERAGES...AND WEARING LIGHTWEIGHT LIGHT-COLORED CLOTHING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
ISOLATED THUNDERSTORMS ARE FORECAST THROUGH THE FIRST HALF OF THE
WEEKEND...MAINLY IN THE AFTERNOON AND EVENING. THEREAFTER...A
CHANGING PATTERN WILL RESULT IN INCREASED THUNDERSTORM CHANCES FOR
THE REMAINDER OF THE FORECAST PERIOD.
HOT TEMPERATURES AND HIGH HUMIDITY WILL PRODUCE AFTERNOON HEAT
INDUCES OF 105 TO 110 ON FRIDAY AND SATURDAY WITH HEAT ADVISORY
ISSUANCES POSSIBLY NEEDED.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO ACTIVATE IN THE WATCH AREA. OTHER SPOTTERS
ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
DEESE
In the hours before
Special weather statement, Jun 18, 3:03 AM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
403 AM EDT THU JUN 18 2009
GAZ132-133-135-180900-
APPLING-COFFEE-JEFF DAVIS-
403 AM EDT THU JUN 18 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN COFFEE...
NORTHERN APPLING AND JEFF DAVIS COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500 AM EDT...
AT 401 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG TO SEVERE THUNDERSTORM CENTERED ALONG A LINE
EXTENDING FROM 20 MILES NORTH OF PLANT HATCH TO 15 MILES NORTHWEST
OF HAZLEHURST TO 30 MILES NORTHWEST OF SNIPESVILLE...MOVING SOUTH AT
40 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HAZLEHURST...PLANT HATCH...GRAHAM...SNIPESVILLE...PINE
GROVE...DENTON...BAXLEY AND PRIDGEN THROUGH 500 AM EDT. SHOULD
TRENDS CONTINUE...WARNINGS WILL LIKELY BE REQUIRED FOR A PORTION OF
THE AREA.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM EDT
THURSDAY MORNING FOR SOUTHEAST GEORGIA.
LAT...LON 3196 8238 3194 8234 3195 8228 3191 8221
3190 8211 3184 8206 3167 8261 3166 8294
3179 8299 3179 8287 3192 8268 3192 8264
3196 8254 3195 8250 3197 8249
TIME...MOT...LOC 0801Z 344DEG 28KT 3222 8227 3203 8277
3212 8303
DEESESpecial weather statement, Jun 18, 3:54 AM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
454 AM EDT THU JUN 18 2009
GAZ132-134-136-151-180945-
BACON-COFFEE-PIERCE-WAYNE-
454 AM EDT THU JUN 18 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
PIERCE...COFFEE...NORTHERN WAYNE AND BACON COUNTIES FOR STRONG WINDS
AND SMALL HAIL VALID UNTIL 545 AM EDT...
AT 453 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
TO SEVERE THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 12
MILES NORTH OF ODUM TO 8 MILES NORTH OF NEW LACY TO 4 MILES
SOUTHWEST OF PRIDGEN...MOVING SOUTHEAST AT 25 TO 30 MPH. THESE
STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
PRIDGEN...AMBROSE...BROXTON...WEST GREEN...ODUM...DOUGLAS...NEW
LACY...ALMA...DOCTORTOWN AND NICHOLLS THROUGH 545 AM EDT. HAIL UP TO
ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. WARNING ARE IN EFFECT
OVER PORTIONS OF SOUTHEAST GEORGIA AND IF FURTHER INTENSIFICATION
OCCURS A WARNING MAY BE REQUIRED BY 6 AM.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM EDT
THURSDAY MORNING FOR SOUTHEAST GEORGIA.
LAT...LON 3167 8300 3175 8301 3181 8285 3167 8284
3167 8268 3154 8257 3163 8236 3148 8216
3148 8213 3172 8213 3179 8195 3166 8183
3166 8180 3160 8174 3140 8224 3143 8247
3147 8249 3147 8259 3145 8263 3150 8311
TIME...MOT...LOC 0853Z 300DEG 26KT 3183 8199 3163 8231
3165 8296
SHASHYEvent by event
10 thunderstorm wind, 3 hail, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Wayne
- When
- June 18, 4:00 AM EST
- Where
- Wayne County, 8.03 mi NW of Brentwood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 31.794, -82.201
The Emergency Manager reported to the Jesup Press Sentinel widespread tree and power line damage across Wayne County due to strong thunderstorm winds.
Lightning, Ware
- When
- June 18, 5:00 AM EST
- Where
- Ware County, 1.01 mi NE of (Ays)ware Co Arpt Wa
- Property damage
- $2,000
- Reported by
- Newspaper
- Coordinates
- 31.262, -82.390
A lightning strike caused a barn fire in Jamestown. The barn was completely destroyed, but the barn was not in use and ownership of the property was unknown. Another lightning strike also caused extensive damage to the Ware County Sheriff's Department radio equipment, cameras, computers and gate openers. The cost of damage was estimated.
Hail, Clinch
- When
- June 18, 5:48 AM EST
- Where
- Clinch County, 2.39 mi SSE of Midway
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.950, -82.660
Penny size hail occurred along Highway 441. The time of the event was based on radar.
Thunderstorm Wind, Appling
- When
- June 18, 7:30 PM EST
- Where
- Appling County, 6.26 mi NNE of Prentiss
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.880, -82.350
Trees were blown down 4 miles east of Highway 1 near Plant Hatch.
Thunderstorm Wind, Jeff Davis
- When
- June 18, 7:40 PM EST
- Where
- Jeff Davis County, 0.91 mi SW of Roper
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.810, -82.660
Trees were blown down near Roper.
Thunderstorm Wind, Appling
- When
- June 18, 7:45 PM EST
- Where
- Appling County, 0.69 mi S of Baxley
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.760, -82.350
A trees was blown down on a car trapping children inside. There were no injuries. Trees and power lines were blown down all across the area.
Thunderstorm Wind, Appling
- When
- June 18, 7:50 PM EST
- Where
- Appling County, 3.5 mi S of Baxley Muni Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.670, -82.370
Trees were blown down south of Baxley. There were also power outages.
Thunderstorm Wind, Wayne
- When
- June 18, 8:25 PM EST
- Where
- Wayne County, 2.76 mi N of Redland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 31.660, -81.980
At least 4 trees were blown down between Odum and Jesup along Tank Road.
Hail, Atkinson
- When
- June 18, 8:28 PM EST
- Where
- Atkinson County, 6.9 mi NE of Kirkland
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 31.400, -82.850
Penny size hail was reported at the Atkinson and Coffee county line at U.S. Highway 441.
Thunderstorm Wind, Glynn
- When
- June 18, 8:45 PM EST
- Where
- Glynn County, 1.37 mi ENE of Brunswick
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.190, -81.480
Power lines and trees were blown down along Palamar Drive in the College Park sub-division. The time of the event was based on radar.
Thunderstorm Wind, Clinch
- When
- June 18, 9:00 PM EST
- Where
- Clinch County, 2.07 mi S of Argyle
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.040, -82.650
At spotter at 272 Prescott Road estimated 60 mph wind gusts.
Thunderstorm Wind, Clinch
- When
- June 18, 9:05 PM EST
- Where
- Clinch County, 3.45 mi S of Homerville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 30.980, -82.750
Power lines were blown down south of Homerville.
Thunderstorm Wind, Camden
- When
- June 18, 9:15 PM EST
- Where
- Camden County, 10.68 mi E of White Oak
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 31.040, -81.540
Trees were blown down at the Sanctuary Cove Golf Club.
Hail, Charlton
- When
- June 18, 10:06 PM EST
- Where
- Charlton County, 1.82 mi NW of Mattox
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 30.940, -82.100
Nickel size hail was reported off of Highway 121.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm and Damaging Winds in Texas, June 18, 20092 deaths · $5.8 million · 58 kt wind · 15 events
- Hail and Damaging Winds in Illinois, June 18, 2009$2.5 million · 2 in hail · 43 events
- Hail and Lightning Strike in Colorado, June 18, 20091 injured · $8.5 million · 1.75 in hail · 5 events
- Hail and Damaging Winds in Tennessee, June 18, 20093 injured · $298,000 · 60 kt wind · 27 events
- Hail and Damaging Winds in Nebraska, June 18 to 19, 2009$723,000 · 1.75 in hail · 17 events
- Tornado and Flash Flooding in North Dakota, June 18 to 19, 2009$125,000 · EF1 · 28 events
- Hail and Damaging Winds in Nebraska, June 18 to 19, 2009$675,000 · 1.75 in hail · 16 events
- Flash Flood and Damaging Winds in Kentucky, June 18, 2009$311,000 · 60 kt wind · 30 events
- Hail and Damaging Winds in Minnesota, June 18, 2009$400,000 · 2.5 in hail · 21 events
- Tornadoes and Flash Flood in Minnesota, June 18 to 19, 2009$105,000 · EF1 · 21 events
- Tornado and Flash Flooding in Wisconsin, June 18 to 19, 2009$255,000 · EF0 · 26 events
- Flash Flooding and Damaging Winds in Indiana, June 18, 2009$307,000 · 65 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 188843, 188849, 172304, 172300, 172308, 172298, 172299, 172309, 172301, 172307, 172306, 172305, 172302, 172303.